# SDR TWAA0102407

- Difficulty date: February 1, 2001
- Submitted: February 7, 2001
- Operation: Air carrier
- Aircraft: N905TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49157
- Aircraft time: 55,078 hours, 28,621 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CORRODED FLOOR PANEL SUPPORT AT STA 200, RBL 4 INCHES TO LBL 4 INCHES.  REMOVED CORRODED SUPPORT.  FABRICATED NEW SUPPORT FROM STOCK AND TREATED PER SRM 51-10-3.  INSTALLED PER SRM 51-30-2 AND 51-20-0.
